Has anyone has issues with eye problems with Lyrica? I have optic nerve damage and my neurologist said it wouldn’t effect my vision. It does see to help with my neuropathy in my legs and feet but I am unsteady. Do the side effects go away?
Vision problems with Lyrica?
Question posted by Bernie1982 on 4 Feb 2022
Last updated on 4 February 2022
Call your doctor at once if you have:
weak or shallow breathing;
blue-colored skin, lips, fingers, and toes;
confusion, extreme drowsiness or weakness;
skin sores (if you have diabetes);
easy bruising, unusual bleeding;
swelling in your hands or feet, rapid weight gain (especially if you have diabetes or heart problems); or
unexplained muscle pain, tenderness, or weakness (especially if you also have fever or don't feel well).
As it says , vision problems... contact your DR. at once.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.